Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME 2 POINTS LIMITES")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1303

  • Page / 53
Export

Selection :

  • and

A NEW OPTIMIZATION TECHNIQUE FOR SOLVING NON-LINEAR TWO POINT BOUNDARY VALUE OPTIMAL CONTROL PROBLEMS WITH APPLICATION TO VARIABLE VECTOR THRUST ATMOSPHERIC INTERCEPTOR GUIDANCE.SCHNEIDER H; REDDY PB.1974; IN: AIAA MECH. CONTROL FLIGHT CONF.; ANAHEIM, CALIF.; 1974; NEW YORK; AIAA; DA. 1974; VOL. 827; PP. (13P.); BIBL. 1 P.Conference Paper

ON THE METHOD OF PARTICULAR SOLUTIONS FOR SOLVING THE OPTIMAL CONTROL PROBLEM.IONESCU V.1974; REV. ROUMAINE SCI. TECH., MEC. APPL.; ROUMAN.; DA. 1974; VOL. 19; NO 1; PP. 119-135; ABS. FR. ALLEM.; BIBL. 13 REF.Article

ON THE NONLINEAR REGULATOR PROBLEM. = PROBLEME DU REGULATEUR NON LINEAIREHALME A; HAMALAINEN RP.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 16; NO 3-4; PP. 255-275; BIBL. 1 P. 1/2Article

OPTIMAL INPUT SYSTEM IDENTIFICATION FOR HOMOGENEOUS AND NONHOMOGENEOUS BOUNDARY CONDITIONS. = IDENTIFICATION DES ENTREES OPTIMALES D'UN SYSTEME EN PRESENCE DE CONDITIONS AUX LIMITES HOMOGENES ET NON HOMOGENESKALABA RE; SPINGARN K.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 16; NO 5-6; PP. 487-496; BIBL. 6 REF.Article

RESOLUBILITE UNIVOQUE D'UN PROBLEME PERIODIQUE LINEAIREKHOKHRYAKOV A YA.1974; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; S.S.S.R.; DA. 1974; NO 4; PP. 15-23; BIBL. 9 REF.Article

DYNAMIC PROGRAMMING AND THE OPTIMIZATION OF TWO-POINT BOUNDARY VALUE SYSTEMS.DISTEFANO N.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 1; PP. 142-150; BIBL. 2 REF.Article

MIN-MAX CONTROL OF SYSTEMS APPROXIMATED BY SIMPLE MODELS: L1-TYPE COST FUNCTIONALS. = COMMANDE MINMAX DE SYSTEMES APPROXIMES PAR DES MODELES SIMPLES: CAS DE CRITERES DU TYPE L1MILANESE M; NEGRO A.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 16; NO 5-6; PP. 519-537; BIBL. 17 REF.Article

STATE ESTIMATION OF POLYNOMIAL TYPE NONLINEAR DIFFERENTIAL SYSTEMS.ORAVA J.1975; ACTA POLYTECH. SCAND., MATH. COMPUTG MACHIN.; SUEDE; DA. 1975; NO 26; PP. 1-47; BIBL. 3 P. 1/2Article

IMPROVED GRADIENT ALGORITHM FOR TWO-POINT BOUNDARY VALUE PROBLEMS. = ALGORITHME DE GRADIENT AMELIORE POUR PROBLEMES A VALEURS AUX LIMITES EN DEUX POINTSMOYER HG.1975; A.I.A.A. J., NEW YORK; U.S.A.; DA. 1975; VOL. 13; NO 1; PP. 17-19; BIBL. 9 REF.Article

ON PARAMETER DEPENDENCE OF THE SOLUTION TO AN EXTREMAL PROBLEM. = DEPENDANCE DE LA SOLUTION D'UN PROBLEME D'OPTIMISATION PAR RAPPORT A SES PARAMETRESSOLOMON AD.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 1-2; PP. 163-168; BIBL. 1 REF.Article

ON THE NUMERICAL SOLUTION OF OPTIMAL CONTROL PROBLEMS IN CHEBYSHEV SERIES BY THE USE OF A CONTINUATION METHOD.ITOH K.1975; MEM. FAC. SCI. KYUSHU UNIV., A; JAP.; DA. 1975; VOL. 29; NO 1; PP. 149-172; BIBL. 3 REF.Article

DECOMPOSITION TECHNIQUE FOR MINIMUM TIME TRAJECTORIES. = TECHNIQUE DE DECOMPOSITION POUR LES TRAJECTOIRES EN TEMPS MINIMALSUGAR RD; STUBBERUD AR.1974; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1974; VOL. 14; NO 2; PP. 233-250; BIBL. 1 P. 1/2Article

CONVERGENCE OF RELAXATION METHODS FOR TWO POINT BOUNDARY-VALUE LINEAR PROBLEMSRAFFORT L.1982; SYST. CONTROL LETT.; ISSN 509167; NLD; DA. 1982; VOL. 2; NO 3; PP. 184-188; BIBL. 7 REF.Article

A THEORETICAL RESULT ON THE EFFECTIVENESS OF THE ADDITION FORMULAE FOR TWO-POINT BOUNDARY SYSTEMSNELSON P; RAY AK; WING GM et al.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 67; NO 2; PP. 392-399; BIBL. 12 REF.Article

SIMULTANEOUS AND SEQUENTIAL SOLUTION OF A STIFF DIFFERENTIAL EQUATION SYSTEMROBERTS SM.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 25; NO 2; PP. 207-218; BIBL. 6 REF.Article

UPPER AND LOWER BOUNDS FOR SOLUTIONS OF GENERALIZED TWO-POINT BOUNDARY VALUE PROBLEMS.SCHROEDER J.1975; NUMER. MATH.; DTSCH.; DA. 1975; VOL. 23; NO 5; PP. 433-457; BIBL. 1 P.Article

LA METHODE DE LA MOYENNE UTILISEE POUR UN PROBLEME AUX LIMITES A DEUX POINTS POUR DES SYSTEMES D'EQUATIONS INTEGRODIFFERENTIELLES DU TYPE VOLTERRAMILUSHEVA SD.1975; ZAGADN. DRGAN NIELINIOW.; POLSKA; DA. 1975; VOL. 16; PP. 155-163; ABS. POL. ANGL.; BIBL. 12 REF.Article

METHODE DE RESOLUTION D'UN PROBLEME A DEUX POINTS LIMITES POUR LES EQUATIONS DIFFERENTIELLES NON LINEAIRESVSELYUBSKIJ BS; KULIBANOV VN.1975; IN: UPR. MNOGOSVYAZNYMI SIST.; MOSKVA; NAUKA; DA. 1975; PP. 71-78Book Chapter

SUR L'UNICITE DE LA SOLUTION D'UN PROBLEME DISCRET AUX LIMITES AVEC DEUX POINTSTABIDZE GS.1975; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 12; PP. 2162-2176; BIBL. 7 REF.Article

AN INVESTIGATION OF DIFFERENCE METHOD FOR TWO-POINT BOUNDARY VALUE PROBLEMS.SAKAI M.1975; MEM. FAC. SCI. KYUSHU UNIV., A; JAP.; DA. 1975; VOL. 29; NO 2; PP. 287-301; BIBL. 10 REF.Article

CUBIC SPLINE FUNCTION AND DIFFERENCE METHOD.SAKAI M.1974; MEM. FAC. SCI. KYUSHU UNIV.; JAP.; DA. 1974; VOL. 28; NO 1; PP. 43-58; BIBL. 5 REF.Article

GENERALIZED PERTURBATION METHOD FOR SOLVING TWOPOINT BOUNDARY-VALUE PROBLEMS.GOTTLIEB RG; HULL DG; FOWLER WT et al.1974; A.I.A.A. J., NEW YORK; U.S.A.; DA. 1974; VOL. 12; NO 5; PP. 648-650; BIBL. 6 REF.Article

ON THE NUMBER OF SOLUTIONS OF ASYMPTOTICALLY SUPERLINEAR TWO POINT BOUNDARY VALUE PROBLEMS.AMANN H.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 55; NO 3; PP. 207-213; BIBL. 15 REF.Article

SOLUTION OF TWO-POINT BOUNDARY-VALUE PROBLEMS WITH JACOBIAN MATRIX CHARACTERIZED BY LARGE POSITIVE EIGENVALUES.MIELE A; AGGARWAL AK; TIETZE JL et al.1974; J. COMPUT. PHYS.; U.S.A.; DA. 1974; VOL. 15; NO 2; PP. 117-133; BIBL. 19 REF.Article

PROBLEME AUX LIMITES A PERTURBATION SINGULIERE AVEC DEGENERESCENCE DU DEGRE DE CROISSANCEBOGLAEV YU P.1974; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1974; VOL. 10; NO 9; PP. 1565-1573; BIBL. 4 REF.Article

  • Page / 53